# SDR ASAA2015072512585

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 4,686 hours, 1,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014639
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 5,864 hours, 1,921 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED.  REPLACED THE LT RAM AIR EXHAUST ACTUATOR ASSY, REF MM 21-51-27. OPS AND BITES CHECK NORMAL. OK FOR SERVICE.
